Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 70, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 14, 2012, 6:41 PM EDT for Worth County, Georgia. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2012, 6:41 PM EDT (22:41 UTC)
- Expired
- Mar 14, 2012, 7:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 6:47 PM EDT | HAIL 1 | 5 Wsw Sylvester, GA | MOSTLY PEA TO DIME SIZE HAIL WITH A FEW HAIL STONES AROUND QUARTER SIZE. ALONG SPRING FLATS ROAD IN WESTERN WORTH COUNTY. |
| Mar 14, 6:52 PM EDT | HAIL 0.75 | 3 Se East Dougherty, GA | MARBLE TO DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 548 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1051 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
340
WUUS52 KTAE 142241
SVRTAE
GAC321-142315-
/O.NEW.KTAE.SV.W.0070.120314T2241Z-120314T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
641 PM EDT WED MAR 14 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WORTH COUNTY IN SOUTH CENTRAL GEORGIA...
* UNTIL 715 PM EDT
* AT 636 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CRESTWOOD...AND MOVING SOUTHEAST AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALFORDS...GORDY...PARKERVILLE...TEMPY...PRITCHETTS...POWELLTOWN...
LIVINGSTON...LIBERTY HILL...BRIDGEBORO AND ANDERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
&&
LAT...LON 3138 8374 3134 8400 3144 8400 3146 8399
3146 8400 3147 8398 3147 8400 3151 8400
3155 8399 3157 8387
TIME...MOT...LOC 2241Z 333DEG 6KT 3150 8393
$$
42-DVD2 follow-up statements
070
WWUS52 KTAE 142250
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
650 PM EDT WED MAR 14 2012
GAC321-142315-
/O.CON.KTAE.SV.W.0070.000000T0000Z-120314T2315Z/
WORTH GA-
650 PM EDT WED MAR 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN WORTH COUNTY...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ALFORDS...MOVING SOUTHEAST AT 5 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GORDY...TEMPY...PRITCHETTS...POWELLTOWN...PARKERVILLE...LIVINGSTON...
LIBERTY HILL...BRIDGEBORO AND ANDERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3138 8374 3134 8400 3144 8400 3146 8399
3146 8400 3147 8398 3147 8400 3151 8400
3155 8399 3157 8387
TIME...MOT...LOC 2250Z 333DEG 6KT 3149 8392
$$
42-DVD731
WWUS52 KTAE 142311
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
711 PM EDT WED MAR 14 2012
GAC321-142321-
/O.EXP.KTAE.SV.W.0070.000000T0000Z-120314T2315Z/
WORTH GA-
711 PM EDT WED MAR 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WORTH COUNTY WILL
EXPIRE AT 715 PM EDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3138 8374 3134 8400 3144 8400 3146 8399
3146 8400 3147 8398 3147 8400 3151 8400
3155 8399 3157 8387
TIME...MOT...LOC 2311Z 333DEG 6KT 3144 8393
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 3:00 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Mar 14, 3:00 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 300 PM EDT Wed Mar 14 2012 .SYNOPSIS...Visible satellite data shows that the morning low clouds have scattered out and retrograded out of our western forecast area. Further east, where the greatest instability exists, a scattered CU field has begun to develop. The tri-state region is warming up quickly this afternoon, with temperatures as high as 85 degrees in Valdosta as of 2 pm EDT. Decided to nudge max temperatures up a few degrees based on trends. && .NEAR TERM (THROUGH TONIGHT)... Have left the afternoon rain forecast as advertised this morning. The weak upper level disturbance is in place over the eastern two-thirds of our forecast area, and will be the primary forcing mechanism for afternoon showers and thunderstorms. Steep mid-level lapse rates are advecting in from upstream and CAPE values between 2000-2500 J/kg suggest there is plenty of instability in place region-wide. Surface to mid-level theta-e differences remain large enough to support gusty winds within thunderstorms. All of that being said, widespread strong to severe storms are NOT expected. In fact, only isolated thunderstorms are advertised in the forecast this afternoon. However, a few of these storms certainly have the possibility to become strong to severe, with the primary threat being gusty winds and small hail. Showers and thunderstorms will come to an end shortly after sunset and overnight lows are forecast to fall to around the 60 degree mark region-wide. Patchy fog development is possible tonight, especially along the eastern and western fringes of the forecast area. .SHORT TERM (THURSDAY THROUGH FRIDAY NIGHT)... A broad rather flat upper ridge will remain in place across the southeastern states on Thursday. The flattening is due to a short wave currently approaching the ArkLaTex that will move across the Mid South-Tennessee Valley region tomorrow. We will also see a weak surface trough extending across central portions of MS/AL/GA. The NAM also shows a tongue of higher Theta-e air nosing eastward along this trough. While 500-mb temps will warm slightly, we will continue to see decent mid and lower level lapse rates. We therefore expect to see another round of isolated thunderstorms developing in the afternoon hours. While overall convective coverage will be low, storms that do develop could be strong to marginally severe with gusty winds and small hail once again the primary threat. Similar conditions will be in place for Friday. Temps will continue well above normal (around 10 degrees) with daytime highs in the lower to mid 80s and overnight lows from 55 to 60 degrees. .LONG TERM (SATURDAY THROUGH NEXT WEDNESDAY)... There is very good agreement among global models on the synoptic flow pattern over the CONUS during the long term period. Over the upcoming weekend, the 14.00z runs of the ECMWF and GFS show less than 30 meter height differences at 500mb over most of the country, which is remarkable agreement in the T+96hr forecast time frame. Therefore, confidence is higher than normal in the forecast through the early to middle part of next week. As a powerful jet streak develops eastward from east Asia to near the North American Pacific coast over the next few days, a deep and high-amplitude trough will develop over the western CONUS by the weekend. At the same time, there is expected to be downstream development of a high-amplitude ridge with the ridge axis extending from the eastern Gulf of Mexico to Hudson Bay in eastern Canada. This will keep a low-level anticyclone locked in place near the Mid Atlantic US coast with generally quiet and warm weather across our forecast area. 500mb heights are expected to be 1.5-3.0 standard deviations above normal over much of eastern North America with 850mb temperatures around 1 standard deviation above normal in our area. This amounts to a synoptically evident pattern favoring widespread warmth and above normal temperatures over the eastern half of the country (including our area). ECMWF, GEM and GFS all show 850mb temperatures around +12C from the weekend into early next week which is similar to what was observed on the 00z TAE sounding today (highs today were around 82-83F at most inland locations). Therefore, it seems likely that highs will continue to be in the low-to-mid 80s through at least Tuesday with no major pattern change on the horizon. As statistical guidance (like the MEX) tends to be weighted to climatology at longer time scales, we will maintain the warmer temperature forecast with high confidence in improving on MOS highs. As far as PoPs go, some 'slight chance' (15-20%) PoPs were inserted over the weekend. PWATs stay high around 1.2-1.3 inches, or around 175% of normal values, in that time frame and the GFS has consistently shown diurnally-driven QPF that peaks in the afternoon hours. Even with weak flow and no synoptic-scale forcing aloft, we should be nearing our afternoon convective temperature on the weekend, so isolated showers and storms seem appropriate. Drier air filters in by Monday, so the forecast from Monday- Wednesday was kept dry for now. && .MARINE (TONIGHT THROUGH MONDAY)... The subtropical ridge axis will remain in place along the northern Gulf coast through the weekend. This will keep relatively light easterly flow in place over the coastal waters through the forecast period, although winds will veer to onshore near the coast each afternoon in the sea breeze. No headlines are anticipated through the period. && .AVIATION (THROUGH 18Z THURSDAY)... VFR conditions under a scattered CU field are expected for the remainder of the afternoon. Isolated thunderstorms are possible in the vicinity of KABY, KVLD, and KTLH. Some of the storms have the potential to be strong. Overnight, patchy MVFR visibilities in fog can be expected. Especially at KDHN, KECP, and KVLD. VFR conditions are expected for all terminals by mid-morning Thursday, and forecast to last the entire day. && .FIRE WEATHER... Relative humidity values will remain above critical levels across SE Alabama and southern Georgia for the rest of the week, through the weekend. Thus, there are no fire weather concerns for these locations. Although relative humidities will fall below critical levels for the eastern Big Bend of Florida for the next several days, ERC values and all other necessary parameters will not support the need for any fire weather watches and/or warnings. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 59 84 56 83 55 / 20 20 10 20 10 Panama City 62 79 61 78 60 / 10 10 10 10 0 Dothan 60 84 60 83 58 / 10 20 10 20 10 Albany 59 84 59 83 57 / 20 20 10 30 20 Valdosta 59 84 58 84 57 / 20 10 10 20 10 Cross City 58 83 56 82 55 / 20 10 10 10 10 Apalachicola 61 77 60 76 60 / 20 10 0 10 0 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...None. GA...None. FL...None. GM...None. && Short Term/Marine...Wool Long Term...Lamers Rest of Discussion...Harrigan
Hazardous weather outlook, Mar 14, 3:54 AM EDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 354 AM EDT WED MAR 14 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-150900- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 354 AM EDT WED MAR 14 2012 /254 AM CDT WED MAR 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... DENSE FOG WILL IMPACT PORTIONS OF THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA THIS MORNING WITH VISIBILITIES OF ONE-QUARTER MILE OR LESS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Mar 14, 5:47 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 PM EDT WED MAR 14 2012
ALZ067-142215-
HENRY AL-
447 PM CDT WED MAR 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY COUNTY...
* UNTIL 515 PM CDT
AT 444 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES SOUTH OF ABBEVILLE...OR NEAR BALKUM...MOVING
SOUTH AT 10 MPH.
PEOPLE IN CENTRAL HENRY COUNTY...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3153 8513 3131 8512 3131 8526 3131 8532
3134 8533 3153 8535
TIME...MOT...LOC 2147Z 357DEG 7KT 3144 8524
42-DVDSpecial weather statement, Mar 14, 5:59 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
559 PM EDT WED MAR 14 2012
GAZ159-142245-
BROOKS GA-
559 PM EDT WED MAR 14 2012
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EAST CENTRAL BROOKS
COUNTY...
* UNTIL 645 PM EDT
AT 556 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 8 MILES SOUTHWEST OF HAHIRA...OR NEAR MORVEN...MOVING
SOUTH AT 5 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
LAT...LON 3083 8342 3082 8343 3080 8356 3094 8354
3095 8344 3091 8344 3090 8343
TIME...MOT...LOC 2159Z 357DEG 6KT 3091 8348
22-BARRYSpecial weather statement, Mar 14, 6:13 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 613 PM EDT WED MAR 14 2012 FLZ012-013-142245- CALHOUN FL-INLAND BAY FL- 513 PM CDT WED MAR 14 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN BAY AND WESTERN CALHOUN COUNTIES... * UNTIL 545 PM CDT AT 508 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM 19 MILES WEST OF BLOUNTSTOWN...OR NEAR SAUNDERS. THIS STORM WAS NEARLY STATIONARY. DIME TO PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS. LAT...LON 3026 8525 3026 8544 3049 8545 3048 8525 TIME...MOT...LOC 2213Z 327DEG 1KT 3039 8536 42-DVD
Special weather statement, Mar 14, 6:21 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 621 PM EDT WED MAR 14 2012 GAZ127-142315- WORTH GA- 621 PM EDT WED MAR 14 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WORTH COUNTY... * UNTIL 715 PM EDT AT 620 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM NEAR SYLVESTER...OR NEAR GAMMAGE...MOVING SOUTH AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3135 8375 3135 8398 3155 8398 3156 8377 TIME...MOT...LOC 2221Z 359DEG 6KT 3150 8388 22-BARRY
Local storm report, Mar 14, 6:36 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
636 PM EDT WED MAR 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 ENE SAUNDERS 30.44N 85.38W
03/14/2012 E0.88 INCH CALHOUN FL PUBLIC
PINBALL SIZE HAIL REPORTED IN FAR WESTERN CALHOUN COUNTY
&&
JSESpecial weather statement, Mar 14, 6:39 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 639 PM EDT WED MAR 14 2012 GAZ159-142315- BROOKS GA- 639 PM EDT WED MAR 14 2012 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS COUNTY... * UNTIL 715 PM EDT AT 637 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG THUNDERSTORM NEAR QUITMAN...MOVING SOUTH AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. LAT...LON 3065 8346 3065 8364 3080 8361 3080 8350 TIME...MOT...LOC 2239Z 001DEG 13KT 3075 8355 22-BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 5:04 PM EDT | Special Weather Statement | TAE | Baker | 26 min |
| Mar 14, 5:28 PM EDT | Special Weather Statement | TAE | Lowndes | 32 min |
| Mar 14, 5:30 PM EDT | Special Weather Statement | TAE | Mitchell | 30 min |
| Mar 14, 5:36 PM EDT | Special Weather Statement | TAE | Worth | 39 min |
| Mar 14, 5:59 PM EDT | Special Weather Statement | TAE | Brooks | 46 min |
| Mar 14, 6:21 PM EDT | Special Weather Statement | TAE | Worth | 54 min |
| Mar 14, 6:39 PM EDT | Special Weather Statement | TAE | Brooks | 36 min |
| Mar 14, 7:17 PM EDT | Severe Thunderstorm Warning | TAE | Early, Seminole | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.